Skip to Content

Can enalapril be used instead of lisinopril?

Responses (1)

Anonymous 28 Jul 2010

Enalapril is in a group of drugs called ACE inhibitors. ACE stands for angiotensin converting enzyme.

Enalapril is used to treat high blood pressure (hypertension), congestive heart failure, kidney problems caused by diabetes, and to improve survival after a heart attack.

Get emergency medical help if you have any of these signs of an allergic reaction: hives; severe stomach pain; difficulty breathing; swelling of your face, lips, tongue, or throat.

Call your doctor at once if you have any of these serious side effects:

feeling light-headed, fainting;
urinating more or less than usual, or not at all;
fever, chills, body aches, flu symptoms;
pale skin, easy bruising or bleeding;
fast, pounding, or uneven heartbeats;
chest pain; or
swelling, rapid weight gain.

Less serious side effects may include:

cough;
loss of taste sensation, loss of appetite;
dizziness, drowsiness, headache;
sleep problems (insomnia);
dry mouth;
nausea, vomiting, diarrhea; or
mild skin itching or rash.

Lisinopril is in a group of drugs called ACE inhibitors. ACE stands for angiotensin converting enzyme.

Lisinopril is used to treat high blood pressure (hypertension), congestive heart failure, and to improve survival after a heart attack.

Call your doctor at once if you have any of these serious side effects:

feeling light-headed, fainting;
urinating more or less than usual, or not at all;
fever, chills, body aches, flu symptoms;
tired feeling, muscle weakness, and pounding or uneven heartbeats;
chest pain; or
swelling, rapid weight gain.

Less serious side effects may include:

cough;
dizziness, drowsiness, headache;
nausea, vomiting, diarrhea, upset stomach; or
mild skin itching or rash.

Both medications are the same with the same side effects, the best person to asses you is you Dcotor.-

christineATU 28 Jul 2010

Sorry, I chucked at your last sentence. But it is true some doctors do...
No offense intended my Chilean friend!
Chris

Anonymous 28 Jul 2010

Hi Chris... I do not understand tour comment... sorry can you be more specific please.

All the best my freind.-

Rajive Goel 29 Jul 2010

I agree with you Chris..

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions